# SDR HNAA2018092600229

- Difficulty date: September 21, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 43,221 hours, 40,274 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  634     05-51  1691272  21SEP18  ILM  CLOSE
      BIRD STRIKE R/H SIDE OF NOSE AREA, NO EVIDENCE OF IN
      GESTION NOTICED
                                          21584    00 EK
FACT  21SEP18  00:22  ILM
            ACCOMPLISH DETAILED VISUAL INSPECTION OF AIRCRAFT AN
            D ENGINES. NO DAMAGE NOTED. AIRCRAFT OK FOR SERVICE
